# SDR CALA9601457

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 612
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CORROSION/CRACK ON FUSELAGE SKIN AT STATION 612 STRINGER 26L.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-30-2 FIG 5.
